# SDR ASAA2022041037961

- Difficulty date: April 10, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,822 hours, 7,828 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 7765
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 51 hours, 15 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED PACK PZTC BITE PROCEDURE REF B737-900 FIM 21-62 TASK 801. FOUND BOTH PZTC 1&2 FLAGS FLIGHT DECK TRIM VALVE HARD FAILED (FIM 21-62 TASK 833). REMOVED AND REPLACED LH PACK TAV V143 REF B737-900 AMM 21-61-21, OPS CHECK GOOD. BITE AND RESET FAULT SUCCESSFUL, NO LEAKS NOTED.
